# SDR ASAA2017092522033

- Difficulty date: September 25, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 6,234 hours, 2,003 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 HF SHOWS FAILED ON DISPLAY.  ACFT GROUNDED.  PERFORMED A NR 2 HF SYSTEM BITE CHECK & NO FAULTS FOUND IAW FIM 23-11 TASK 801. GROUND FUNCTIONAL TEST PASSED.
